# SDR SWIA202164623

- Difficulty date: December 23, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL (DD5 - AFT) HAS MULTIPLE AREAS OF CORROSION    (C CHECK RO 02/22/2022)   REMOVED CORRODED PAX DOOR INTERCOSTAL. INSTALLED PAX DOOR INTERCOSTAL DD5-AFT WITH NEW SERVICEABLE UNIT REF DWG 601R31702 REV -N AND CRJ 700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
